Note on pull-back and Lelong number of currents
Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 3, p. 445-458
@article{BSMF_1999__127_3_445_0,
     author = {Favre, Charles},
     title = {Note on pull-back and Lelong number of currents},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {127},
     number = {3},
     year = {1999},
     pages = {445-458},
     doi = {10.24033/bsmf.2356},
     zbl = {0937.32005},
     mrnumber = {2000i:32057},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1999__127_3_445_0}
}
Favre, Charles. Note on pull-back and Lelong number of currents. Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 3, pp. 445-458. doi : 10.24033/bsmf.2356. http://www.numdam.org/item/BSMF_1999__127_3_445_0/

[D98] Diller (J.). - Birational maps, positive currents and dynamics, preprint, 1998.

[De93] Demailly (J.-P.). - Monge-Ampère operators, Lelong numbers and intersection theory, complex analysis and geometry. - Univ. Ser. Math., Plenum Press, p. 115-193, 1993. | MR 94k:32009 | Zbl 0792.32006

[H73] Hironaka (H.). - Introduction to real analytic sets and real analytic maps. - Instituto Matematico "L. Tonelli" dell' Univ. di Pisa, 1973. | MR 57 #16665

[Ho83] Hörmander (L.). - The analysis of linear partial differential operators, I. - Springer Verlag, 1983.

[K87] Kiselman (C.). - Un nombre de Lelong raffiné. - Séminaire d'Analyse complexe et Géométrie 1985-1987, Faculté des sciences de Tunis, 1987.

[K99] Kiselman (C.). - Le nombre de Lelong des images inverses des fonctions plurisousharmoniques, to appear in Bull. Sci. Math., 1999.

[LG86] Lelong (P.), Gruman (L.). - Entire functions of several complex variables, Grundlehren der math. Wiss., n° 282, Springer Verlag, 1986. | MR 87j:32001 | Zbl 0583.32001

[M96] Meo (M.). - Image inverse d'un courant positif fermé par une application analytique surjective, C.R. Acad. Sci. Paris, t. 322, série I, 1996, p. 1141-1144. | MR 97d:32013 | Zbl 0858.32012

[Si99] Sibony (N.). - Dynamique des applications rationnelles de Pk, to appear in Panoramas et Synthèses 8, Soc. math. France, 1999. | MR 2001e:32026 | Zbl 1020.37026